# SDR SIMA200705702

- Difficulty date: February 21, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N709GB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145211
- Aircraft time: 15,825 hours, 14,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Zone 100
- Part time: 15,825 hours, 14,220 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR FRAME LOWER SILL FOUND CORRODED.  REMOVED AND REPLACED SILL.  CLEANED, TREATED AND RESTORED PROTECTIVE FINISH IAW EMB SRM 51-40-02.  RETURNED AIRCRAFT TO SERVICE.
